# SDR SWIA2021070959341

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 L/Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FLOOR SUPPORT ANGLE UPPER SURFACE LBL 9 TO RBL 9  HAS CORROSION        (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW FLOOR SUPPORT ANGLE AT FS 280.00 BETWEEN LBL9 - RBL9 REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K, COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
